# SDR AALA201811029013

- Difficulty date: November 1, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 52,377 hours, 30,819 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: 144405000033
- Part serial: YV190880U
- Condition: Faulted
- Part time: 17,704 hours, 7,781 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ERRATIC SHIFT AND LAPSES IN FAN VIBRATIONS. MAINTENANCE REPLACED THE NR 2 ENGINE TRF VIB SENSOR IAW AMM 77-31-30 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
